Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 53, NWS Jacksonville, FL

May 19, 2016Flagler County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at May 19, 2016, 5:17 PM EDT for Flagler County, Florida. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2016, 5:17 PM EDT (21:17 UTC)
Expired
May 19, 2016, 5:36 PM EDT
In force
19 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

County Flagler County, FL

The radar

The Jacksonville radar (KJAX), 128 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 9.3 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2016-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 836 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2016-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
836 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
737 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

736 
WUUS52 KJAX 192117
SVRJAX
FLC035-192200-
/O.NEW.KJAX.SV.W.0053.160519T2117Z-160519T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
517 PM EDT THU MAY 19 2016

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN FLAGLER COUNTY IN NORTHEASTERN FLORIDA...

* UNTIL 600 PM EDT

* AT 517 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BUNNELL...
  MOVING NORTHEAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PALM COAST...FLAGLER BEACH...BUNNELL AND BEVERLY BEACH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.

&&

LAT...LON 2946 8110 2946 8112 2943 8110 2942 8114
      2941 8115 2931 8115 2926 8129 2943 8137
      2958 8112 2952 8110
TIME...MOT...LOC 2117Z 241DEG 11KT 2939 8125 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

HESS
1 follow-up statement
655 
WWUS52 KJAX 192136
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
536 PM EDT THU MAY 19 2016

FLC035-192146-
/O.CAN.KJAX.SV.W.0053.000000T0000Z-160519T2200Z/
FLAGLER FL-
536 PM EDT THU MAY 19 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FLAGLER COUNTY IS
CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING HAS
BEEN CANCELLED.  HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
JACKSONVILLE.

LAT...LON 2946 8110 2946 8112 2943 8110 2942 8114
      2941 8115 2931 8115 2926 8129 2943 8137
      2958 8112 2952 8110
TIME...MOT...LOC 2133Z 241DEG 11KT 2942 8119 

$$

HESS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 3:43 PM EDT, 1 hour 34 minutes earlier.

Area forecast discussion, May 19, 3:43 PM EDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
343 PM EDT THU MAY 19 2016

.SHORT TERM /THROUGH SUNDAY/...

Numerous storms are moving through southeast Georgia this
afternoon along a broad surface trough that is in the process of
slipping south towards the FL/GA border. Scattered storms across
northeast Florida have been drifting east out ahead of the
predominant Gulf Coast seabreeze towards the Atlantic Coast. LAPS
CAPE analysis currently shows over 3000 J/KG in the area from
Gainesville to Jacksonville. All of this activity is converging
towards the Jacksonville area and will likely culminate there as
the outflow boundaries merge with the two seabreezes in the next
hour or two with storms becoming numerous to widespread down the
I-95 corridor. All storms will be capable of locally heavy
downpours, frequent lightning and gusty winds. A few of the
strongest storms will be capable of damaging wind gusts, small
hail and excessive lightning.

Another round of thunderstorms is expected to move into our
northwest zones through late this afternoon as the surface
boundary continues to drift south across a very moist and
unstable atmosphere. This area of thunderstorms will drift south
towards northern Florida this evening and may hold together long
enough to produce a second round of storms across northern Florida
as well. All of this activity is being enhanced by upper level
energy associated with a series of shortwave troughs.

Some leftover activity may linger past midnight tonight but the
bulk of the action will be either over or winding down completely
with only an isolated storm or two possible near the Atlantic
coast after midnight. Some fog or low stratus may develop again
late tonight into early tomorrow morning similar to this morning.
This will likely slow the onset of heating tomorrow morning which
will delay the Atlantic seabreeze again, resulting in another
active convective afternoon similar to today with numerous to
widespread storms developing within a very moist and unstable
environment. An upper trough will begin to dig into southeast
Georgia by tomorrow evening and this will enhance thunderstorm
activity, keeping it going at least through the evening hours and
likely past midnight as well. Strong to severe storms will be
possible tomorrow afternoon and evening with heavy downpours,
large hail, and damaging wind gusts all possible.

Fri night...
Scattered to numerous showers and storms will likely be ongoing
as shortwave trough pushes across the SE states in combination
with frontal boundary and weak low pres over AL-GA-SC.
Plenty of moisture to work with to keep some threat of showers
and possibly few storms into the overnight hours as well as they
push w to e around 25 kt in mean 500-1000 mb flow. Highest
chances look to be in SE GA where stronger shortwave energy and
moisture will reside. With area firmly in the warm sector...humid
conditions expected with lows around 70 deg.

Saturday through Sunday...expectation is that a couple of sfc lows
will be across the Carolinas with a trailing cold front SW into
the Nrn Gulf Coast. The front is expected to move ese with possible
enhanced low level forcing over extreme nrn FL and far SE GA as well
as near the e coast sea breeze. We expect showers/storms Saturday
ahead of the front but with drier air beginning to filter in aloft
would expect coverage to be more in the scattered range. A few storms
could be strong given MLCAPE of about 1500-2000 J/kg and effective
shear in the 20-30 kt range. Highs should push into the mid to
possibly upper 80s with wsw flow at 10-15 kt and gusty with humid
conditions with dewpoints near upper 60s/near 70. By Saturday night
and Sunday...sfc low pres will lifts newd off the e coast while frontal
boundary continues to sag swd. Lingering sct showers and storms
Saturday night will likely fade/diminish after midnight while the
less humid conditions filter in with lows in the mid 60s to around 70.
Front will push down the state Sunday with drier air-mass expected with
PWATs down to 1-1.25 inches. Sfc high pres will move in through
the TN and Ohio Valley areas allowing low level winds to turn
nw-nely. Certainly more comfortable temps from about lower to mid 80s
with dewpoints in the lower to mid 60s...especially in SE GA.
There is a low end chance of showers or a few storms over the ern
and most srn zones where low level moisture will pool in the
aftn.

&&

.Long Term (Monday-Thursday)...
Pattern shift continues to develop as the trough that was over
the srn and central CONUS moves off the E Coast of the U.S.,
providing for a drier and subsident regime as the mid and upper
level flow is nwly in between the departing western ATLC trough
and a building ridge upstream from the Great Lakes extending
southward over the GOMEX. High pressure builds into the region and
settles over SE GA and NE FL mid week. Winds shift to easterly on
Tuesday and then east-southeast on Wednesday with precipitable
water values slowly recovering from near 1 inch on Monday to
1.2-1.3 inches by Wednesday/Thursday as SFC High moves from over
the region Monday to further offshore over the adjacent Atlantic
each day. Temperatures will be near normal.

&&

.AVIATION...

Storms will become numerous across the Jacksonville area around
20z and last for an hour or two through late this afternoon. This
has been accounted for in the TAFS and more specific details will
be added for each terminal as we go through the rest of the
afternoon. Strong gusty winds and IFR conditions in heavy
downpours will be possible with the strongest storms. We will get
a break through the early evening hours before potentially another
round of storms approach from the northwest late this evening. We
have used PROB30 groups for now to show this potential. Patchy fog
and low clouds may produce MVFR to possibly IFR conditions late
tonight into tomorrow morning. Another active day of storms is
expected again tomorrow afternoon.

&&

.MARINE...

A frontal boundary will remain stalled over the waters the next
couple of days. A cold front will approach the waters Saturday
and cross the waters Saturday night. These boundaries coupled with
a very moist and unstable atmosphere will bring increased shower
and thunderstorm activity through Saturday. Prevailing onshore
winds generally less than 15 knots will veer to the southwest
Friday night and Saturday ahead of the cold front and then become
Northwest Sunday morning behind the front. The threat of storms
will end on Sunday with no storms expected through early next
week. Northeasterly winds will develop Sunday afternoon and
continue through early next week but no headlines are anticipated.

RIP CURRENTS: LOW RISK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  67  84  69  85 /  60  80  70  40
SSI  71  82  71  84 /  60  60  60  50
JAX  70  87  70  87 /  60  70  50  50
SGJ  72  85  71  85 /  40  60  40  50
GNV  70  88  70  87 /  30  60  50  50
OCF  70  89  70  87 /  30  60  40  40

&&

.JAX Watches/Warnings/Advisories...
FL...None.
GA...None.
AM...None.
&&

Shuler/Shashy/
Hazardous weather outlook, May 19, 3:53 PM EDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
353 PM EDT THU MAY 19 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-200745-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
353 PM EDT THU MAY 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

NUMEROUS TO WIDESPREAD THUNDERSTORMS WILL CONTINUE ACROSS SOUTHEAST
GEORGIA AND ALONG THE I-95 CORRIDOR OF NORTHEAST FLORIDA THROUGH
THIS EVENING. A FEW SEVERE STORMS WILL BE CAPABLE OF DAMAGING WIND
GUSTS AND EXCESSIVE CLOUD TO GROUND LIGHTNING. LOCALLY HEAVY
DOWNPOURS MAY LEAD TO LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

AN APPROACHING COLD FRONT WILL BRING NUMEROUS SHOWERS AND SCATTERED
THUNDERSTORMS TO THE AREA FRIDAY AFTERNOON INTO SATURDAY MORNING.
A FEW STORMS MAY BE STRONG AND PRODUCE STRONG WIND GUSTS IN ADDITION
TO FREQUENT LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF ACTIVATE IF WARNINGS ARE ISSUED FOR
THEIR AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Local storm report, May 19, 4:26 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
426 PM EDT THU MAY 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND GST     3 ENE KINGSLAND         30.81N 81.61W
05/19/2016  E50 MPH          CAMDEN             GA   NWS EMPLOYEE

&&

AWALKER
Local storm report, May 19, 4:39 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
439 PM EDT THU MAY 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     TSTM WND GST     6 NNW MANDARIN          30.22N 81.69W
05/19/2016  U49 MPH          DUVAL              FL   ASOS

            NAS JACKSONVILLE REPORTED PK WND GUST 49

&&

AWALKER
Local storm report, May 19, 4:43 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
443 PM EDT THU MAY 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     TSTM WND GST     6 NNW MANDARIN          30.22N 81.69W
05/19/2016  M49.00 MPH       DUVAL              FL   ASOS

            NAS JACKSONVILLE REPORTED PK WND GUST 49

&&

AWALKER
Special weather statement, May 19, 4:51 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
451 PM EDT THU MAY 19 2016

FLZ038-192130-
FLAGLER FL-
451 PM EDT THU MAY 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FLAGLER COUNTY UNTIL 530
PM EDT...

AT 451 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BUNNELL...MOVING EAST AT 15 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
PALM COAST...FLAGLER BEACH...BUNNELL...BEVERLY BEACH AND ESPANOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2946 8110 2946 8112 2943 8110 2942 8114
      2941 8115 2926 8115 2926 8122 2936 8142
      2940 8142 2940 8144 2954 8139 2954 8110
TIME...MOT...LOC 2051Z 289DEG 13KT 2943 8135

HESS
Special weather statement, May 19, 4:59 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
459 PM EDT THU MAY 19 2016

GAZ150-163-192145-
CLINCH GA-WARE GA-
459 PM EDT THU MAY 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CLINCH AND NORTHWESTERN
WARE COUNTIES UNTIL 545 PM EDT...

AT 459 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HOMERVILLE...MOVING EAST AT 25 MPH.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
WAYCROSS...HOMERVILLE...ARGYLE...DU PONT...MANOR...COGDELL AND NEEDHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3119 8273 3118 8267 3119 8268 3120 8268
      3128 8240 3097 8242 3096 8297 3112 8297
TIME...MOT...LOC 2059Z 268DEG 23KT 3105 8276

NELSON
Special weather statement, May 19, 5:02 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
502 PM EDT THU MAY 19 2016

FLZ124-125-192130-
COASTAL NASSAU FL-COASTAL DUVAL FL-
502 PM EDT THU MAY 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL NASSAU AND
NORTHEASTERN DUVAL COUNTIES UNTIL 530 PM EDT...

AT 502 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR YULEE TO FORT CAROLINE. MOVEMENT WAS EAST
AT 20 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...FERNANDINA BEACH...YULEE...NEPTUNE BEACH...SAN PABLO...
LITTLE TALBOT ISLAND...FORT CAROLINE AND CRAIG FIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3030 8158 3069 8158 3072 8147 3071 8145
      3073 8145 3074 8142 3028 8135
TIME...MOT...LOC 2102Z 263DEG 16KT 3063 8151 3038 8151

HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 2:38 PM EDTSpecial Weather StatementJAXSaint Johns52 min
May 19, 2:40 PM EDTSpecial Marine WarningJAX95 min
May 19, 2:44 PM EDTSpecial Weather StatementJAXHamilton46 min
May 19, 2:48 PM EDTSpecial Weather StatementJAXPutnam42 min
May 19, 2:55 PM EDTSpecial Marine WarningJAX95 min
May 19, 3:00 PM EDTSpecial Marine WarningJAX2 hr
May 19, 3:02 PM EDTSpecial Weather StatementJAXBaker43 min
May 19, 3:03 PM EDTSpecial Weather StatementJAXBradford, Union42 min
May 19, 3:07 PM EDTSpecial Weather StatementJAXAlachua38 min
May 19, 3:31 PM EDTSevere Thunderstorm WarningJAXNassau44 min
May 19, 3:34 PM EDTSpecial Weather StatementJAXSaint Johns26 min
May 19, 4:01 PM EDTSpecial Marine WarningJAX89 min
May 19, 4:03 PM EDTSpecial Weather StatementJAXDuval, Nassau42 min
May 19, 4:08 PM EDTSpecial Weather StatementJAXBaker52 min
May 19, 4:17 PM EDTSevere Thunderstorm WarningJAXNassau28 min
May 19, 4:25 PM EDTSevere Thunderstorm WarningJAXDuval35 min
May 19, 4:35 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau21 min
May 19, 4:51 PM EDTSpecial Weather StatementJAXFlagler39 min
May 19, 4:55 PM EDTAreal Flood AdvisoryJAXDuval, Nassau65 min
May 19, 5:02 PM EDTSpecial Weather StatementJAXDuval28 min
May 19, 5:22 PM EDTSpecial Marine WarningJAX53 min
May 19, 5:24 PM EDTSpecial Marine WarningJAX66 min
May 19, 5:41 PM EDTAreal Flood AdvisoryJAXFlagler64 min
May 19, 5:56 PM EDTAreal Flood AdvisoryJAXDuval, Nassau64 min
May 19, 6:06 PM EDTSpecial Marine WarningJAX54 min
May 19, 6:09 PM EDTSpecial Weather StatementJAXFlagler51 min
May 19, 6:13 PM EDTSpecial Weather StatementJAXClay47 min
May 19, 6:24 PM EDTSevere Thunderstorm WarningJAXFlagler, Saint Johns51 min
May 19, 6:32 PM EDTSpecial Marine WarningJAX58 min
May 19, 6:44 PM EDTAreal Flood AdvisoryJAXClay, Saint Johns2 hr
May 19, 6:45 PM EDTAreal Flood AdvisoryJAXFlagler, Saint Johns2 hr
May 19, 6:49 PM EDTSevere Thunderstorm WarningJAXClay, Saint Johns41 min
May 19, 6:54 PM EDTSpecial Marine WarningJAX96 min
May 19, 6:59 PM EDTSpecial Marine WarningJAX91 min
May 19, 7:00 PM EDTSpecial Weather StatementJAXNassau45 min
May 19, 7:02 PM EDTSpecial Marine WarningJAX88 min
May 19, 7:03 PM EDTSpecial Weather StatementJAXPutnam42 min
May 19, 7:12 PM EDTSevere Thunderstorm WarningJAXClay, Putnam, Saint Johns48 min
May 19, 7:28 PM EDTSpecial Weather StatementJAXFlagler47 min
May 19, 7:31 PM EDTSpecial Weather StatementJAXBradford, Union44 min
May 19, 7:50 PM EDTSpecial Weather StatementJAXNassau25 min
May 19, 7:59 PM EDTSpecial Marine WarningJAX91 min

Nearby

Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.